Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/281496
Title: Синтаксические окказионализмы в прозе Е. Евтушенко
Authors: Чумак, Л. Н.
Keywords: ЭБ БГУ::ОБЩЕСТВЕННЫЕ НАУКИ::Языкознание
Issue Date: 1986
Publisher: Мінск : Універсітэцкае
Citation: Веснік Беларускага дзяржаўнага універсітэта імя У. І. Леніна. Серыя 4, Філалогія. Журналістыка. Педагогіка. Псіхалогія. – Мінск : Універсітэцкае. – 1986. – № 2. – С. 48-50.
URI: https://elib.bsu.by/handle/123456789/281496
ISSN: 0372-5375
Licence: info:eu-repo/semantics/openAccess
Appears in Collections:1986, №2 (жнівень)

Files in This Item:
File Description SizeFormat 
48-50.pdf219,94 kBAdobe PDFView/Open
Show full item record Google Scholar


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.